# SDR SWAA2019011728605

- Difficulty date: January 7, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A1120
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER NR 4 CROSS BEAM FRAME CRACKED IN RADIUS.  REPAIRED FRAME PER SRM.
